MathSciNet Relay Station
MathSciNet bibliographic data
MR664494 (84h:53091) 53C55 (22E99 53C40)
Bryant, Robert L. Submanifolds and special structures on the octonians. J. Differential Geom. 17 (1982), no. 2, 185–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement